# SDR DJFA2006372

- Difficulty date: October 18, 2003
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N602CW
- Make and model: Cndair CL6001A11
- Aircraft serial: 3002
- Aircraft time: 11,761 hours, 7,253 cycles
- Engine: Ge CF343A
- Engine time: 11,576 hours, 7,178 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 6047T74P13
- Part serial: WY6333555
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

AT FLIGHT LEVEL 390 FT NR 2 ENGINE SHUTDOWN ON IT'S OWN.  PILOTS DESCENDED AND AT FLIGHT LEVEL 100 FT THEY WERE ABLE TO GET THE ENGINE STARTED. LANDED WITH NO FURTHER PROBLEMS.
